Record number :
933238
Title of article :
An Application of Gesztesy–Simon–Teschl Oscillation Theory to a Problem in Differential Geometry
Author/Authors :
* and Karl Michael Schmidt†، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2001
Pages :
11
From page :
61
To page :
71
Abstract :
The approach to oscillation theory developed by Gesztesy, Simon, and Teschl produces a sharp version for the oscillation theorem for singular Sturm–Liouville operators. In the present note, an example from the stability theory of complete minimal surfaces is given in which this refinement plays a decisive role.
Journal title :
Journal of Mathematical Analysis and Applications
Link To Document :